Skip to main content

Almost Automorphic Sequences and Their Application to a Model of a Cellular Neural Network

  • Conference paper
  • First Online:
Theory and Applications of Difference Equations and Discrete Dynamical Systems

Part of the book series: Springer Proceedings in Mathematics & Statistics ((PROMS,volume 102))

Abstract

In this paper we show the almost automorphic sequence solution of a model of a cellular neural networks with piecewise constant argument. We convert the model into a corresponding difference equation model and then show the existence and global attractivity of solutions.

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 84.99
Price excludes VAT (USA)
  • Available as EPUB and PDF
  • Read on any device
  • Instant download
  • Own it forever
Hardcover Book
USD 109.99
Price excludes VAT (USA)
  • Durable hardcover edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

References

  1. Bohr, H.: Zur Theorie der fastperiodischen Funktionen I. Acta Math. 45, 29–127 (1925)

    Article  MathSciNet  Google Scholar 

  2. Bochner, S.: Continuous mappings of almost automorphic and almost periodic functions. Rev. Mod. Phys. 52, 907–910 (1964)

    MATH  MathSciNet  Google Scholar 

  3. Abbas, S.: Pseudo almost periodic sequence solutions of discrete time cellular neural networks. Nonlinear Analysis Model. Control 14(3), 283–301 (2009)

    Google Scholar 

  4. Abbas, S.: Weighted pseudo almost automorphic sequences and their applications. Elect. J. Differ. Equ. 2010(121), 1–14 (2010)

    Article  Google Scholar 

  5. Abbas, S., Xia, Y.: Existence and attractivity of k-almost automorphic sequence solution of a model of cellular neural networks with delay. Acta Math. Scientia 33(1), 290–302 (2013)

    Article  MATH  MathSciNet  Google Scholar 

  6. Abbas, S.: Existence and attractivity of k-pseudo almost automorphic sequence solution of a model of bidirectional neural networks. Acta. Appl. Math. 119(1), 57–74 (2012)

    Article  MATH  MathSciNet  Google Scholar 

  7. Araya, D., Castro, R., Lizama, C., Almost automorphic solutions of difference equations. Adv. Differ. Equ. 2009, Art. ID 591380, 15 pp.

    Google Scholar 

  8. Cao, J.: New results concerning exponential stability and periodic solutions of delayed cellular neural networks. Phys. Lett. A. 307(2–3), 136–147 (2003)

    Article  MATH  MathSciNet  Google Scholar 

  9. Huang, Z., Wang, X., Gao, F.: The existence and global attractivity of almost periodic sequence solution of discrete time neural networks. Phys. Lett. A 350(3–4), 182–191 (2006)

    Article  MATH  Google Scholar 

  10. Abbas, S.: Pseudo almost automorphic solutions of fractional order neutral differential equation. Semigroup Forum 81(3), 393–404 (2010)

    Article  MATH  MathSciNet  Google Scholar 

  11. Abbas, S.: Pseudo almost automorphic solutions of some nonlinear integro-differential equations. Comput. Math. Appl. 62(5), 2259–2272 (2011)

    Article  MATH  MathSciNet  Google Scholar 

  12. NGuerekata, G.M.: Topics in Almost Automorphy. Springer, New York (2005)

    Google Scholar 

  13. Hopfield, J.J.: Neural networks and physical systems with emergent collect computational abilities. Proc. Natl. Acad. Sci. 79, 2554–2558 (1982)

    Article  MathSciNet  Google Scholar 

  14. Cao, J., Zhou, D.: Stability analysis of delayed cellular neural networks. Neural Netw. 11(9), 1601–1605 (1998)

    Article  Google Scholar 

  15. Chen, T.: Global exponential stability of delayed hopfield neural networks. Neural Netw. 14(8), 977–980 (2001)

    Article  Google Scholar 

  16. Mohamad, S., Gopalsamy, K.: Exponential stability of continuous-time and discrete-time cellular neural networks with delays. Appl. Math. Comp. 135(1), 17–38 (2003)

    Article  MATH  MathSciNet  Google Scholar 

  17. Stewart, I.: Warning-handle with care. Nature 355, 16–17 (1992)

    Article  Google Scholar 

Download references

Acknowledgments

This work is supported by the project “ITM/SG/SAB/001”.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Syed Abbas .

Editor information

Editors and Affiliations

Rights and permissions

Reprints and permissions

Copyright information

© 2014 Springer-Verlag Berlin Heidelberg

About this paper

Cite this paper

Abbas, S. (2014). Almost Automorphic Sequences and Their Application to a Model of a Cellular Neural Network. In: AlSharawi, Z., Cushing, J., Elaydi, S. (eds) Theory and Applications of Difference Equations and Discrete Dynamical Systems. Springer Proceedings in Mathematics & Statistics, vol 102. Springer, Berlin, Heidelberg. https://doi.org/10.1007/978-3-662-44140-4_5

Download citation

Publish with us

Policies and ethics